# SDR DALA2019090105094

- Difficulty date: August 30, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 75,824 hours, 14,922 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K, A

## Discrepancy

SHIP 1808 - ATB - DUE TO WEATHER RADAR INOP DURING CLIMB, PULLED CIRCUIT BREAKER F2 FOR 5 MINUTES PER MC CONTROL WITH NO AFFECT, DURING DESCENT STATUS MESSAGE WEATHER SYSTEM ANNUNCIATED. CORRECTIVE ACTION: C/W NO GO ODI PROCEDURE. WEATHER RADAR TRANSCEIVER AND DRIVE UNIT REPLACED.
